MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST ENERGO 1:5; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST ENERGO 1:5; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 875415
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event where a midwest energo 1:5 handpiece overheated.1 event resulted in no injury.
 
Additional Manufacturer Narrative
We are awaiting the return of 1 device.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.Evaluation results will be submitted as they become available.

Brand Name
MIDWEST ENERGO 1:5
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key19805685
Report Number9614977-2024-00018
Device Sequence Number7525317
Product Code EFB
UDI-Device IdentifierE27668146560
UDI-PublicE27668146560
Combination Product (Y/N)N
PMA/510(K) Number
K972436
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number875415
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2024
Patient Sequence Number1
Patient SexUnknown